# SDR HNAA2011042400081

- Difficulty date: April 21, 2011
- Submitted: April 24, 2011
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 47,491 hours, 52,294 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826891
- Part serial: 961045
- Condition: Failed
- Location: Propeller Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN PROP HEAT WAS SELECTED ON EMERGENCY LIGHTS ILLUMINATED AND RT AC BUSS FELL OFF LINE.  R & R BRUSH BLOCK AT NR 2 POSITION.  OPS CHECKED GOOD.
